# SDR CA141110013

- Difficulty date: November 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 30,043 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 8301001921
- Condition: Corroded
- Location: De Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE CHECK, TASK 7610/05 (UNRELATED TO THE ISSUE) A DE-ICE LINE WAS FOUND TO BE CORRODED UNDER THE CUSHIONED CLAMPS. THE CUSHION CLAMPS WERE WEATHERED AND HARDENED. THE DE-ICE LINE (PN 83010019-21) RUNS BETWEEN THE FUSELAGE AND THE LH NACELLE ON THE FRONT SPAR. THE CORROSION WAS FOUND UNDER ALL 5 OF THE CUSHION CLAMPS. NO OTHER EVIDENCE OF CORROSION WAS SEEN IN THE AREA. THE DE-ICE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
